# SDR SWAA2017092716664

- Difficulty date: September 22, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 45,293 hours, 22,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE GIRT BAR PLASTIC/METAL SLEEVE BROKEN.  R&R GIRT BAR PER AMM.
